# SDR JJBA20240304082

- Difficulty date: February 20, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 80 S5-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF2, FRAME 80, RH SIDE SHEAR CLIP BTW STR 5R-7R FOUND CORRODED. AT FR80 BTW STR 5R-7R RH SHEAR CLIP REMOVED FOR REPLACEMENT AT FR80 BTW STR 5R-7R RH SHEAR CLIP REPLACED
